# SDR AALA201806299002

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 71,428 hours, 27,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATED ON LOWER INBOARD HOLE IN INTERCOSTAL FOR RIGHT DOOR STOP FITTING NR 1. REPLACED INTERCOSTAL PER DRAWING D53112300, AND DRAFT EA 281693
